# SDR CHQA201000070

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 23,078 hours, 16,950 cycles
- Engine: Allsn AE3007A
- Engine time: 19,370 hours, 14,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410J2000CB
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE TURNING ON AND OFF INTERMITTENTLY.  MAINTENANCE REPLACED RELAY K0275 PER AMM 20-10-02, OPS CHECK OF EMERGENCY LIGHTS WAS NORMAL.
